An upper bound on the asymptotic complexity of global optimization of smooth univariate functions

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We study the problem of approximating the global minimum for a class of twice-continuously differentiable functions defined on the unit interval. For an algorithm that uses only function values, we show that the loga- rithm of the reciprocal of the error is asymptotically of order n/log(n) after n function evaluations.

Original languageAmerican English
Title of host publicationInformation And Complexity
PublisherWorld Scientific Publishing Co.
Pages303-315
Number of pages13
ISBN (Electronic)9789813109032
DOIs
StatePublished - Jan 1 2016

ASJC Scopus subject areas

  • General Computer Science

Fingerprint

Dive into the research topics of 'An upper bound on the asymptotic complexity of global optimization of smooth univariate functions'. Together they form a unique fingerprint.

Cite this